• Users Online: 134
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 9  |  Issue : 5  |  Page : 331-333

Imatinib-induced IgA pemphigus: Subcorneal pustular dermatosis type


Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Preema Sinha
Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/idoj.IDOJ_331_17

Rights and Permissions

Imatinib mesylate, a tyrosine kinase inhibitor, is commonly used in the treatment of chronic myeloid leukemia. IgA pemphigus is a rare bullous dermatosis caused by IgA autoantibodies. Clinical manifestations include localized or generalized itchy blisters and pustules. Drug-induced IgA pemphigus has been rarely reported in the literature till date. Here, we report one such rare case caused by imatinib which responded poorly to oral prednisolone but showed excellent response to tablet dapsone.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed608    
    Printed10    
    Emailed0    
    PDF Downloaded128    
    Comments [Add]    

Recommend this journal